# SDR AALA20110117TUL06

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 67,685 hours, 24,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR WAS OPENED ON THE INSIDE WHILE STILL ARMED.  SLIDE DEPLOYMENT WAS UNSUCCESSFUL.  REPLACED SLIDE AND BOTTLE FOR RIGHT NUMBER 1 DOOR.  OPS CHECK NORMAL.
